# SDR RRXA11454

- Difficulty date: August 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RT WING L/E SKIN CRACKED AT STA XFS300.  REPAIRED SKIN IAW 8110-3 APPROVED DHSK 873-883
